Active Ingredient (in each 5 ml), : Diphenhydramine HCl (12.5 mg) (5 ml = One Teaspoonful), Inactive Ingredients: Citric Acid, D&C Red No, 33, FD&C Red No, 40, Flavors, Glycerin, Mono Ammonium Glycyrrhizinate, Poloxamer 407, Purified Water, Sodium Benzoate, Sodium Chloride, Sodium Citrate, and Sugar
Take every 4 to 6 hours. Do not take more than 6 doses in 24 hours. Children Under 6 Years of Age: Ask a doctor. Children 6 to Under 12 Years of Age: 1 to 2 Teaspoonfuls. Adults and Children 12 Years of Age and Over: 2 to 4 Teaspoonfuls. Store at 59 to 77 degrees F.
Always refer to the actual package for the most accurate information